# SDR DALA2017041103245

- Difficulty date: April 10, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,325 hours, 22,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  MAIN CABIN SEAT TRACK 26 AT STATION 540 RT HAS EXCESSIVE WEAR. MAINTENANCE REPAIRED SEAT TRACK IAW SRM 53-00-52 REPAIR 3.
